Feeling worse on welchol? Shoemaker protocol

I have been sick for 3 years now, and all my symptoms started after a miscarriage. Fast forward to last year and I finally found a doctor I thought could help me. After testing he concluded he thinks mold is my major problem and still isn't certain about lyme.

The first step we took is testing my house. I was living with my parents and their scoring was outrageous. My doctor and I discussed how I really needed to get away from mold before I could really begin healing.

I have finally found alternative housing which included me moving across the country to live with a friend who had a complete remediation done and whose levels of mold in her house are almost non existent.

I figured this would be a great place to start and to heal, and I began taking my welchol after arriving this week. I took welchol instead of csm as I have gallstones and my doctor wanted something a little more mild for my stomach.

Day 1 I took and felt a little odd but it subsided after an hour. I took it again today and felt really odd. I get really bad tight sensations by the temples, I feel like I am wobbling when I walk and like I feel like a drunk person who cant walk straight nor hold balance. About 3 hours after taking I literally felt like I was burning up.
I have taken my temperate since which feels normal, but I literally feel like I am running a fever even though I am not. My friend even says I feel warm, but my temperature is normal.

I am in bed tonight and literally feel super hot in areas, get random stabbing pains, tingling, and all sorts of weird sensations all over. My by far worst symptom from the start has been brain fog and constantly feeling spaced out. I feel it 24/7, and this welchol makes me feel even more toxic. I don't know if this is a good thing or it is working.

Has anyone experienced something similar? I have emailed my doctor but don't want to keep taking something that could be dangerous for me. I don't think it is a side effect because what I am feeling is not a listed side effect of this med.

Comments

  • RekaReka ✭✭✭

    This sounds pretty bad, probably worse than the symptoms you had before. Based on what you shared, I have the impression that he is shooting around in the dark, treating you with powerful drugs without getting a diagnosis first. Also, Shoemaker's license was suspended, probably not without reason. It's up to you, but if a medicine makes you feel worse than you were without it, well, you can take it as a sign of detoxing for a while, but know when it's too much.

    It doesn't get easier... It's you who gets better.

     

    Is your social worker in that horse?

     

    Success has a price, not a secret.

  • jcg3jcg3 ✭✭
    edited April 14

    If you have mold exposure and need to take welchol or csm to detox, you need to taper up the dosage SLOWLY. Too much too quickly can mobilize toxins and make you feel horrible.

    And it's also possible that you are reacting negatively to the welchol itself. Stop taking it (if you haven't already) and talk about it with your doctor.

    If your doctor did not give you instructions on how to slowly increase your welchol dose, or to avoid amylose when starting... they're probably not well-versed in the Shoemaker protocol. Look for other doctors and see if you can find one who is better. It's incredibly frustrating, but may be necessary.

  • You have to star t very slow on Welchol. You are having Detox symptoms. Start with one a day. If that is too much you go to 1 every other day, etc etc. Once you good with 1 increase to 2, same scenario. It may take you 1 month or more to get to 6 pills per day! Also support your body with clean organic food, lots of sleep, and at least walking an hour everyday. Good luck!

Sign In or Register to comment.